# SDR AALA201904229006

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 30,259 hours, 12,021 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FO'S R2 SLIDING WINDOW DIFFICULT TO OPEN WONT OPEN ALL THE WAY. REMOVED DEBRIS FROM SLIDING WINDOW TRACK OPS CKS NORMAL OK FOR  SERVICE.
